MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK UNIVERSAL GREEN TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK UNIVERSAL GREEN TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734734
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided due to (b)(6) patient privacy regulations.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A medtronic representative reported that, while in a procedure, an imprecision was observed when using the navlock tracker.The imprecision was noted to have been one centimeter and the issue was resolved by switching trackers for the procedure.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.No additional information was provided.

Brand Name
NAVLOCK UNIVERSAL GREEN TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6965429
Report Number1723170-2017-04257
Device Sequence Number1291299
Product Code OLO
UDI-Device Identifier00643169101968
UDI-Public00643169101968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734734
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1